# SDR SWAA2024052180446

- Difficulty date: April 28, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF HAS DENTS & PULLED FIBERS.<[01] REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00;[02] VERIFIED REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00
